MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.It was also observed that one side of the power button was difficult to activate.Physio replaced the device's main keypad assembly.The battery pins were also replaced as a preventative measure.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that intermittently their device would have a blank display and the service indicator would be illuminated.In this state defibrillation therapy may not be available to a patient if needed.There was no patient use reported for this event.Upon evaluation of the customer¿s device, physio-control observed that the device was unable to complete a boot cycle and had a blank display.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7661152
Report Number0003015876-2018-01048
Device Sequence Number1979509
Product Code MKJ
UDI-Device Identifier00883873988053
UDI-Public00883873988053
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1